MathSciNet Relay Station
MathSciNet bibliographic data
MR2555703 11F41 (11F70)
Cunningham, Clifton; Dembélé, Lassina Computing genus-2 Hilbert-Siegel modular forms over $\Bbb Q(\sqrt 5)$ via the Jacquet-Langlands correspondence. Experiment. Math. 18 (2009), no. 3, 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement